MathSciNet Relay Station
MathSciNet bibliographic data
MR956823 58F07 (58F05)
Li, Luen Chau; Parmentier, Serge A new class of quadratic Poisson structures and the Yang-Baxter equation. C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 6, 279–281.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement